# SDR QXEA2019042300184

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 22,436 hours, 24,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY POWER SUPPLY 3 APPEARS TO HAVE DEAD BATTERIES. R&R EMG. LIGHT POWER SUPPLY UNIT #3 IAW Q400 AMM 33-51-01-000/400-801. FUNC CHECK GOOD. CLEAR DEFECT.
